Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
dee_man

Accutane + Peanut allergy = Hives?

Recommended Posts

I noticed that the 10 mg Accutane (Roche) capsules contain peanut oil. I took it anyways, and a few days later hives surfaced all of my body.

Has anyone else with a peanut allergy experienced this?

I read a post in an older forum on this website, and the person who posted was also allergic to peanuts. He was able to take Accutane without experiencing any problems. He said he was told by his pharmacist that the 10 mg capsule contained very little peanut oil, and that it won't effect him. Having read this post, I just wanted to get more input on this topic........could it be another ingredient I'm allergic to??

I have also read that the 40 mg capsules contain NO peanut oil...my question is..why does the lower dosage capsules (10 mg) contain peanut oil, and the higher dosage (40 mg) doesn't.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×